# SDR DALA2024022202512

- Difficulty date: February 21, 2024
- Submitted: February 22, 2024
- Operation: Air carrier
- Aircraft: N3765
- Make and model: Boeing 737832
- Aircraft serial: 30819
- Aircraft time: 72,264 hours, 27,128 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stanchion
- Part number: UNKNOWN
- Condition: Cracked
- Location: Cockpit Window
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0212220) WHILE AT SEA, MTC DISCOVERED DAMAGE CONSISTING OF A CRACK RUNNING HORIZONTALLY ACROSS THE VERTICAL STANCHION (C-D POST) COMMON TO WINDOW FRAME (P/N 141A8811-5) OF THE LH NO. 1 FLIGHT DECK WINDOW. REPAIRED CRACK PER ERA 615982-14.
